Brownian motion in a Brownian crack

ResearchWorks/Manakin Repository

Search ResearchWorks

Advanced Search


My Account


Related Information

Brownian motion in a Brownian crack

Show simple item record Burdzy, Krzysztof Khoshnevisan, Davar 2005-11-23T18:09:56Z 2005-11-23T18:09:56Z 1998-08
dc.identifier.citation Burdzy, K. & D. Khoshnevisan. (1998). Brownian motion in a Brownian crack. Annals of Applied Probability, 8(3), 708-748. en
dc.description.abstract Let D be the Wiener sausage of width [epsilon] around two-sided Brownian motion. The components of two-dimensional reflected Brownian motion in D converge to one-dimensional Brownian motion and iterated Brownian motion, resp., as [epsilon] goes to 0. en
dc.description.sponsorship Research supported in part by grants from NSF and NSA. en
dc.format.extent 292934 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.publisher Institute of Mathematical Statistics en
dc.subject crack diffusion model en
dc.subject iterated Brownian motion en
dc.subject diffusion on fractal en
dc.title Brownian motion in a Brownian crack en
dc.title.alternative Brownian crack en
dc.type Article en

Files in this item

Files Size Format View
paper61.pdf 286.0Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record